MAUDE Adverse Event Report: ZIMMER BIOMET SPINE, INC. T27 FINAL DRIVER; SCREWDRIVER

ZIMMER BIOMET SPINE, INC. T27 FINAL DRIVER; SCREWDRIVER
Catalog Number 730M0017
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.
 
Event or Problem Description
It was reported that a vitality t27 final driver with a deformed tip was discovered at a warehouse upon return from the field.Patient/surgical/event information was not provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Corrections in d9 and h3.Additional information in h6: investigation type, findings, and conclusions.A review of the dhr was conducted and found no indications of manufacturing issues related to this issue.A visual inspection revealed the tip is twisted/deformed.This event likely cannot be attributed to manufacturing or design related issues.The findings are consistent with excessive torsional forces since the surface is deformed in a spiral formation.The complaint is confirmed for vitality final driver for the failure of tip deformation.The failure could possibly be attributed to excessive forces being applied beyond intended use leading to tip deformation.This device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.

Brand Name
T27 FINAL DRIVER
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
ZIMMER BIOMET SPINE, INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer (Section G)
ZIMMER BIOMET SPINE, INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer Contact
teresa george
10225 westmoor dr.
westminster, CO 80021
3035018506
MDR Report Key23547536
Report Number3012447612-2025-00362
Device Sequence Number18562786
Product Code HXX
UDI-Device Identifier03662663214933
UDI-Public(01)03662663214933(10)309482
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number730M0017
Device Lot Number309482
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/23/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/31/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic